# SDR EE4Y2022052315569

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 19000244
- Aircraft time: 23,986 hours, 24,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: UNKNOW
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CENTER FUSELAGE I, EXTERNAL SKIN WITH NICKS LOCATED FROM FR29 AND FR30 BETWEEN STRINGER 26LH AND STRINGER 27LH. NOTA: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER INSTRUCTIONS. ( FOR ADDITONAL DETAILS SEE COOPESA JOB: A1M007 SPECIAL ITEM: 21-48 ).
